# SDR CA130805008

- Difficulty date: July 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,012 hours
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING REPOSITIONING FLIGHT, SHORTLY AFTER ROTATION, MASTER CAUTION CAME UP AND CREW OBSERVED THAT OIL PRESSURE WAS DOWN TO NEAR THE 0 PSI MARK.  EMERGENCY PROCEDURE WAS INITIATED.  ENGINE WAS SHUTDOWN AND SECURED.  THE ACFT RETURNED TO POINT OF ORIGIN AND PERFORMED A SINGLE ENGINE UNEVENTFUL LANDING.  IT IS RECOMMENDED REMOVAL OF ENGINE.
